# SDR DU4R2006432

- Difficulty date: May 1, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N5391Y179
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT AC BAY DOOR HINGE FRAME FROM BS 900 TO 1040.  FABRICATED AND INSTALLED REPLACEMENT BEAM 38 X 1.625 X 2.875 X 1.5 INCHES FROM BAC1505-10047 IAW B757 SRM 51-20-01 AND 51-40-02.
